JournalsprimsVol. 33, No. 5pp. 751–764

An Upper Bound for the Characteristic Variety of an Induced <i>D</i>-Module

  • Carlos Menezes

    Universidade do Porto, Portugal
An Upper Bound for the Characteristic Variety of an Induced <i>D</i>-Module cover

Abstract

We generalise the Carzy (M) upper bound of Laurent & Schapira [LS87] for the characteristic variety of the induced system of a coherent Dx-module M on a hypersurface Y of X to the case where Y is a smooth submanifold of X of arbitrary codimension.

Cite this article

Carlos Menezes, An Upper Bound for the Characteristic Variety of an Induced <i>D</i>-Module. Publ. Res. Inst. Math. Sci. 33 (1997), no. 5, pp. 751–764

DOI 10.2977/PRIMS/1195145015